# SDR 121405N332CS1

- Difficulty date: December 14, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N332CS
- Make and model: Cessna 550
- Aircraft serial: 5501081
- Aircraft time: 1,850 hours, 1,233 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Switch
- Condition: Shorted
- Location: Mlg
- Part time: 1,850 hours, 1,233 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: L, A

## Discrepancy

ON FINAL, MLG WOULDN`T EXTEND NORMAL.  ONLY NLG EXTENDED AND C/B WOULD POP.  NLG RETRACTED & A/C DIVERTED.  ON APPROACH, MLG LEVER SELECTED DOWN & NLG EXTENDED AND C/B AGAIN POPPED.  PULLED EMERG EXTEND HANDLE, DISCOVERED HANDLE WOULD NOT COME OUT & MLG STILL FAILED TO EXTEND.  ATTEMPTED IN FLT MANEUVER TO TAKE WEIGHT OFF MLG & UPLOCKS, MANEUVER EXECUTED AND PULLED EMERGENCY HANDLE.  ALL 3 GEAR FREE FELL & LOCKED DOWN.  DID AN EMERG BLOW DOWN AS A PRECAUTION.  DECLARED EMERG. UNEVENTFUL LANDING,  RT MLG DOWNLOCK SWITCH FOUND TO HAVE BENT PIN CAUSING SHORT SO ACTUATOR REPLACED.  INABILITY TO ACTIVATE EMERG RELEASE MECHANISM ATTRIBUTED TO FRICTION IN SYS DUE TO MLG DOOR ADJUSTMENT & STIFF UPLOCK ROLLER BEARINGS.
